Pacific Journal of Mathematics

Dual maps of Jordan homomorphisms and $^{\ast}$-homomorphisms between $C^{\ast}$-algebras.

Frederic W. Shultz

Article information

Source
Pacific J. Math., Volume 93, Number 2 (1981), 435-441.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736271

Mathematical Reviews number (MathSciNet)
MR623574

Zentralblatt MATH identifier
0459.46033

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Shultz, Frederic W. Dual maps of Jordan homomorphisms and $^{\ast}$-homomorphisms between $C^{\ast}$-algebras. Pacific J. Math. 93 (1981), no. 2, 435--441. https://projecteuclid.org/euclid.pjm/1102736271


Export citation

References

  • [1] E, M. Alfsen and F. Shultz, Non-commutative spectral theory for affine function spaces on convex sets, Mem. Amer. Math. Soc, 172 (1976).
  • [2] E. M. Alfsen, H. Hanche-Olsen, andF. Shultz, State spaces of C*-algebras, Acta Math., 144 (1980), 267-305.
  • [3] E. M. Alfsen, F. Shultz, and E. Stormer, A Gelfand Neumark theorem for Jordan algebras, Advances in Math., 28 (1978), 11-56.
  • [4] J. Dixmier, Les C*-algebres et leurs representations, Gauthier-Villars, Paris, 1964.
  • [5] E. G. Effros, Order ideals in a C*-algebra and its dual, Duke Math. J., 30 (1963), 391-412.
  • [6] R. V. Kadison, Transformations of states in operator theory and dynamics, Topology, 3 (1965), 177-198.
  • [7] R. T. Prosser, On the ideal structure of operator algebras, Mem. Amer. Math. Soc, 45 (1963).
  • [8] F. Shultz, On normal Jordan algebras which are Banach dual spaces, J. Functional Analysis, 31 (1979), 360-376.
  • [9] E. StOrmer, On the Jo?dan structure of C*-algebras, Trans. Amer. Math. Soc, 120 (1965), 438-447.
  • [10] E. StOrmer, On partiallyorderedvector spaces and their duals,withapplicationsto simplexes and C*-algebras, Proc London Math. Soc, 18 (1968), 245-265.